# SDR DALA2021021600882

- Difficulty date: February 12, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 75,216 hours, 9,794 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Unsecure
- Location: Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 O2 PANEL OPENED ON TAKEOFF ROW 25 CENTER SECTION. CORRECTIVE ACTION: SECURED PANEL ASSY OK FOR SERVICE. (7683968)
